# SDR AALA20110830AFW01

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 40,233 hours, 5,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS FOUND ON THE EXTERIOR FUSELAGE SKIN AT STATION 1790 BETWEEN STRINGERS 33 AND 34 RIGHT.  THE AFFECTED FASTENER WAS REMOVED, A SURFACE HFEC INSPECTION WAS ACCOMPLISHED ON THE FASTENER HOLE AND BLENDED AREA, AND A NEW FACTORY TYPE FASTENER WAS INSTALLED PER EA B777-53-018846.
